# SDR F3LA2015030401112

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 37,402 hours, 15,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 045755
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL, AFT LT, FAILED CAPACITY TEST ON TASK CARD FFT-335100-03-1 ON SCHEDULED A8 CHECK.  R & R BATTERY ASSEMBLY IAW AMM 33-51-38-000-002A & AMM 33-51-38-400-002A.
